If you believe you have been exposed to HIV and want help to judge your risk, would like advice about HIV testing, or have questions about the effectiveness of condoms or risks associated with specific sexual practices, this is the site for you.
I have addison's disease and have been on hydrocortisone about 20mg a day for 15 years. Maybe not a "potent" dose, but it's been a very long time. Can I be certain this won't impact my results? The doctor on The Body website told someone with an almost identical question that it could. I have been having very concerning symptoms -- a 6 month long yeast infection that I can't get rid of, bruising out of nowhere, excessive fatigue/exhaustion and neuro symptoms-- hot sensations on scalp, had tingling in legs, also for a while had muscle pain and weakness-- that hasn't happened in a while, but the yeast has me very worried. At first I thought MS, which I was tested for via MRI, but I am very concerned about HIV. Timing wise, my potential exposure, though low (I know) was 5 years ago, which timing wise makes sense for all these problems to be starting now. Obviously I've been tested, even recently, via antibody test and was negative...but now I'm concerned it's wrong based on the long-term steroids
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.